Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 153817, 7 pages
Research Article

Symmetries, Conservation Laws, and Wave Equation on the Milne Metric

Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 2 September 2012; Revised 27 November 2012; Accepted 27 November 2012

Academic Editor: Fazal M. Mahomed

Copyright © 2012 Ahmad M. Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmad M. Ahmad, Ashfaque H. Bokhari, and F. D. Zaman, “Symmetries, Conservation Laws, and Wave Equation on the Milne Metric,” Journal of Applied Mathematics, vol. 2012, Article ID 153817, 7 pages, 2012. doi:10.1155/2012/153817